# SDR UPS97822353

- Difficulty date: February 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1690-1766
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FINGER DOUBLER CORRODED BEYOND LIMITS AT FS 1690 TO 1766 STR 30R.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 53-5-1 AND 51-1-21.
